RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2010, Volume 46, Issue 4, Pages 122–129 (Mi ppi2030)  

This article is cited in 2 scientific papers (total in 2 papers)

Communication Network Theory

On the rate of beta-mixing and convergence to a stationary distribution in continuous-time Erlang-type systems

A. Yu. Veretennikovab

a School of Mathematics, University of Leeds, UK
b A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We establish sufficient conditions for polynomial rate of convergence to a stationary distribution and of beta-mixing in continuous-time Erlang-type systems. Our results are a natural complement both to results of Erlang himself, dating back to the beginning of the 20th century, and to exponential estimates established later.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2010, 46:4, 382–389

Bibliographic databases:

UDC: 621.395.1+519.2
Received: 28.06.2010
Revised: 20.10.2010

Citation: A. Yu. Veretennikov, “On the rate of beta-mixing and convergence to a stationary distribution in continuous-time Erlang-type systems”, Probl. Peredachi Inf., 46:4 (2010), 122–129; Problems Inform. Transmission, 46:4 (2010), 382–389

Citation in format AMSBIB
\Bibitem{Ver10}
\by A.~Yu.~Veretennikov
\paper On the rate of beta-mixing and convergence to a~stationary distribution in continuous-time Erlang-type systems
\jour Probl. Peredachi Inf.
\yr 2010
\vol 46
\issue 4
\pages 122--129
\mathnet{http://mi.mathnet.ru/ppi2030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791050}
\transl
\jour Problems Inform. Transmission
\yr 2010
\vol 46
\issue 4
\pages 382--389
\crossref{https://doi.org/10.1134/S0032946010040083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286328800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952690243}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2030
  • http://mi.mathnet.ru/eng/ppi/v46/i4/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Veretennikov A.Yu., “on the Rate of Convergence For Infinite Server Erlang-Sevastyanov'S Problem”, Queueing Syst., 76:2, SI (2014), 181–203  crossref  mathscinet  zmath  isi  elib
    2. Song Yu., Wang N., “on Probability Distributions of the Operational Law of Container Liner Ships”, J. R. Stat. Soc. Ser. A-Stat. Soc., 182:3 (2019), 943–961  crossref  mathscinet  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:256
    Full text:74
    References:40
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021